# SDR SWAA2013052016239

- Difficulty date: May 7, 2013
- Submitted: May 21, 2013
- Operation: Air carrier
- Aircraft: N650SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27720
- Aircraft time: 51,150 hours, 40,809 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 6918388
- Condition: Cracked
- Location: Bs 380
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO SUPPORT ANGLE CRACKED AT BS 380, STR 26L.  R & R ANGLE IAW SRM & DWG.
